# SDR SWI2023F00479

- Difficulty date: September 20, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD TRAILING EDGE RIB WS130.10 IS CRACKED AT THE AFT LOWER EDGE. (MARKED)    (C-CHECK RO 11/21/2023)   REPAIRED R/H WING INBOARD TRAILING EDGE RIB AT WS 130.10 REF R.E.O. 601R-57-51-1030 REV. -- DATED 2023-09-22 . COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
